2018 Volume 8 Issue 5
Article Contents

Haijun Wang, Xianyi Li. HOPF BIFURCATION AND NEW SINGULAR ORBITS COINED IN A LORENZ-LIKE SYSTEM[J]. Journal of Applied Analysis & Computation, 2018, 8(5): 1307-1325. doi: 10.11948/2018.1307
Citation: Haijun Wang, Xianyi Li. HOPF BIFURCATION AND NEW SINGULAR ORBITS COINED IN A LORENZ-LIKE SYSTEM[J]. Journal of Applied Analysis & Computation, 2018, 8(5): 1307-1325. doi: 10.11948/2018.1307

HOPF BIFURCATION AND NEW SINGULAR ORBITS COINED IN A LORENZ-LIKE SYSTEM

  • Fund Project:
  • We seize some new dynamics of a Lorenz-like system:=a(y-x), =dy -xz, ż=-bz + fx2 + gxy, such as for the Hopf bifurcation, the behavior of non-isolated equilibria, the existence of singularly degenerate heteroclinic cycles and homoclinic and heteroclinic orbits. In particular, our new discovery is that the system has also two heteroclinic orbits for bg=2a(f + g) and a > d > 0 other than known bg > 2a(f + g) and a > d > 0, whose proof is completely different from known case. All the theoretical results obtained are also verified by numerical simulations.
    MSC: 34C37;34D20;37C29
  • 加载中
  • [1] Y. Bai and X. Mu, Global asymptotic stability of a generalized SIRS epidemic model with transfer from infectious to susceptible, J. Appl. Anal. Comput., 2018, 8(2), 402-412.

    Google Scholar

    [2] Y. Chen and Q. Yang, Dynamics of a hyperchaotic Lorenz-type system, Nonlinear Dynam., 2014, 73(3), 569-581.

    Google Scholar

    [3] F. S. Dias, L. F. Mello and J. Zhang, Nonlinear analysis in a Lorenz-like system, Nonlinear Anal. Real World Appl., 2010, 11(5), 3491-3500.

    Google Scholar

    [4] M. R. A. Gouveia, M. Messias and C. Pessoa, Bifurcations at infinity, invariant algebraic surfaces, homoclinic and heteroclinic orbits and centers of a new Lorenz-like chaotic system, Nonlinear Dynam. 2016, 84(2), 703-713.

    Google Scholar

    [5] J. K. Hale, Ordinary Diferential Equations, Wiley, New York, 1969.

    Google Scholar

    [6] M. Han, B. Xu, H. Tian and Y. Bai, On the Number of Periodic Solutions of Delay Differential Equations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2018, 28(4), 1850051. https://doi.org/10.1142/S0218127418500517.

    Google Scholar

    [7] M. Han, L. Sheng and X. Zhang, Bifurcation theory for finitely smooth planar autonomous differential systems, J. Differential Equations, 2018, 264, 3596-3618.

    Google Scholar

    [8] Y. A. Kuzenetsov, Elements of Applied Bifurcation Theory. Third ed., SpringerVerlag, New York, 2004.

    Google Scholar

    [9] H. Kokubu and R. Roussarie, Existence of a singularly degenerate heteroclinic cycle in the Lorenz system and its dynamical consequences:Part I., J. Dyn. Differ. Equ., 2004, 16(2), 513-557.

    Google Scholar

    [10] Y. Liu, Dynamics at infinity and the existence of singularly degenerate heteroclinic cycles in the conjugate Lorenz-type system, Nonlinear Anal. Real World Appl., 2012, 13(6), 2466-2475.

    Google Scholar

    [11] T. Li, G. Chen and G. Chen, On homoclinic and heteroclinic orbits of Chen's system, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2006, 16(10), 3035-3041.

    Google Scholar

    [12] X. Li, C. Li and H. Wang, Complex dynamics of a simple 3D autonomous chaotic system with four-wing, J. Appl. Anal. Comput., 2017, 7(2), 745-769.

    Google Scholar

    [13] X. Li and Q. Ou, Dynamical properties and simulation of a new Lorenz-like chaotic system, Nonlinear Dynam., 2011, 65(3), 255-270.

    Google Scholar

    [14] Y. Liu and W. Pang, Dynamics of the general Lorenz family, Nonlinear Dynam., 2012, 67(2), 1595-1611.

    Google Scholar

    [15] Y. Liu, S. Pang and D. Chen, An unusual chaotic system and its control, Math. Comput. Model, 2013, 57(9-10), 2473-2493.

    Google Scholar

    [16] X. Li and H. Wang, Homoclinic and heteroclinic orbits and bifurcations of a new Lorenz-type system, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2011, 21(9), 2695-2712.

    Google Scholar

    [17] X. Li and P. Wang, Hopf bifurcation and heteroclinic orbit in a 3D autonomous chaotic system, Nonlinear Dynam., 2013, 73(1-2), 621-632.

    Google Scholar

    [18] Y. Liu and Q. Yang, Dynamics of a new Lorenz-like chaotic system, Nonlinear Anal. Real World Appl., 2010, 11(4), 2563-2572.

    Google Scholar

    [19] X. Li and Z. Zhou, Hopf bifurcation of codimension one and dynamical simulation for a 3D autonomous chaotic system, Bull. Korean Math. Soci., 2014, 51(2), 457-478.

    Google Scholar

    [20] M. Messias, Dynamics at infinity and the existence of singularly degenerate heteroclinic cycles in the Lorenz system, J. Phys. A:Math. Theor., 2009, 42(11), 115101(19 pages).

    Google Scholar

    [21] Z. Qiao and X. Li, Dynamical analysis and numerical simulation of a new Lorenz-type chaotic system, Math. Comput. Modeling Dyn. Syst., 2014, 20(3), 264-283.

    Google Scholar

    [22] J. Sotomayor, L. F. Mello and D. C. Braga, Bifurcation analysis of the Watt governor system, Comp. Appl. Math., 2007, 26(1), 19-44.

    Google Scholar

    [23] J. Sotomayor, L. F. Mello and D. C. Braga, Hopf bifurcations in a Watt governor with a spring, J. Nonlinear Math. Phys., 2008, 15(3), 278-289.

    Google Scholar

    [24] G. Tigan and D. Constantinescu, Heteroclinic orbits in the T and the Lü,system, Chaos Solitons Fractals, 2009, 42(1), 20-23.

    Google Scholar

    [25] G. Tigan and J. Llibre, Heteroclinic, homoclinic and closed orbits in the Chen system, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2016, 26(4), 1650072(6 pages).

    Google Scholar

    [26] H. Wang and X. Li, More dynamical properties revealed from a 3D Lorenz-like system, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2014, 24(10),1450133(29 pages).

    Google Scholar

    [27] H. Wang and X. Li, On singular orbits and a given conjecture for a 3D Lorenzlike system, Nonlinear Dynam., 2015, 80(1), 969-981.

    Google Scholar

    [28] H. Wang and X. Li, Some new insight into a known Chen-like system, Mathematical Method in Applied Science, 2016, 39(7), 1747-1764.

    Google Scholar

    [29] H. Wang and X. Li, New heteroclinic orbits coined, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2016, 26(12), 1650194(13 pages).

    Google Scholar

    [30] H. Wang and X. Li, Infinitely many heteroclinic orbits of a complex Lorenz system, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2017, 27(7), 1750110(14 pages).

    Google Scholar

    [31] H. Wang and X. Li, A novel hyperchaotic system with infinitely many heteroclinic orbits coined, Chaos, Solitons and Fractals, 2018, 106, 5-15.

    Google Scholar

    [32] D. Wu, H. Zhao and Y. Bai, Strong and weak property of travelling waves for degenerate diffusion/aggregation-diffusion models with non-smooth reaction term, Appl. Math. Letters, 2018, 84, 76-83. https://doi.org/10.1016/j.aml.2018.04.019.

    Google Scholar

    [33] Z. Wei and Q. Yang, Dynamics analysis of a new autonomous 3-D chaotic system only with stable equilibria, Nonlinear Anal. Real World Appl., 2010, 12(1), 106-118.

    Google Scholar

    [34] Q. Yang and Z. Wei, An unusual 3D autonomous quadratic chaotic system with two stable node-foci, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 2010, 20(4), 1061-1083.

    Google Scholar

Article Metrics

Article views(2088) PDF downloads(1008) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint